IIUM Repository

On dominant contractions and a generalization of the zero–two law

Mukhamedov, Farrukh (2011) On dominant contractions and a generalization of the zero–two law. Positivity, 15 (3). pp. 497-508. ISSN 1385-1292 (P), 1572-9281 (O)

[img] PDF (zero-two law) - Published Version
Restricted to Registered users only

Download (183kB)


Zaharopol proved the following result: let T, S : L1(X,F,μ) → L1(X,F,μ) be two positive contractions such that T ≤ S. If ||S−T|| < 1 then ||Sn − T n||<1 for all n ∈ N. In the present paper we generalize this result to multi-parameter contractions acting on L1. As an application of that result we prove a generalization of the “zero–two” law.

Item Type: Article (Journal)
Additional Information: 5537/6581
Uncontrolled Keywords: Dominant contraction, positive operator, "Zero-two" law
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 10 Nov 2011 10:38
Last Modified: 22 Nov 2011 02:21
URI: http://irep.iium.edu.my/id/eprint/6518

Actions (login required)

View Item View Item


Downloads per month over past year